# SDR AALA201803129039

- Difficulty date: March 9, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug MD 83
- Aircraft serial: 53563
- Aircraft time: 57,755 hours, 28,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 17589
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL COMP EMERGENCY LIGHTS ARE OUT. REPLACED THE EMERGENCY LIGHT BATTERY PACKS B5-27 AND B5-28 IAW AMM 33-53-00. TAIL CONE LIGHT CHECKED OK.
